# SDR CA140312004

- Difficulty date: February 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

THE PILOT REPORTED NP STAYED AT 100.5 PERCENT DURING INITIAL CLIMB, JUST AFTER TAKEOFF. THE PILOT ELECTED TO SHUTDOWN ENGINE NR 2 AND LANDED SAFELY.  NO EEC NOR PEC FAULTS WERE DETECTED.  PROPELLER INTERFACE UNIT (PIU) WERE SWAPPED FROM ENGINE NR 1 AND NR 2 FOR EVALUATION.  WINGS AIR REPRESENTATIVE INVESTIGATION CONCLUDED THAT IFSD WAS AVOIDABLE AND SHOULD NOT BE ELECTED IAW QRH/FCOM.  HOWEVER, THE NP STUCK AT 100 PERCENT IS ACKNOWLEDGED AS INTERMITTENT PROBLEM AND IT HAS BEEN REPORTED SEVERAL TIMES.  IT WILL BE MONITORED FURTHER AFTER THE PIU WERE SWAPPED. THE ACFT RETURN TO SERVICE AT THE NEXT MORNING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
